Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A property of permutation groups analogous to multiple transitivity


Authors: Walter B. Carver and Estella Fisher King
Journal: Bull. Amer. Math. Soc. 26 (1920), 319-322
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 12 (1930), 857--862
MathSciNet review: 1560311
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03313-6
PII: S 0002-9904(1920)03313-6